# SDR WX0A2015062272675

- Difficulty date: June 19, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG PYLON TE DENTED 13"" FROM INBD EDGE, MEASURES 3.6"" X 2.1"" X 0.081"".  OUT OF LIMITS IAW SRM 51-50-2 PAGE 4 FIGURE 1 SHEET 1.  INSPECTION LT ENG PYLON TE IAW EA 25-2015-17.  ACCOMPLISHED A DETAILED VISUAL INSPECTION, IAW SECTION 1 INTERIM REPAIR.  FOUND NO EVIDENCE OF CRACKS OR LOOSE FASTENERS AT OR AROUND THE DENT AREA.  HFEC, INSP, HAS BEEN COMPLIED WITH IAW APPROVED METHOD IAW LOG PAGE 608506.  REINSPECTION REQUIRED AT 250 FLIGHT HOURS, PERMINANT REPAIR AT NEXT C CHECK.
